# SDR ASAA2017032620280

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 51,647 hours, 20,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT SIGN ABOVE L-1 DOOR HAS SEVERAL LAMPS INOP. GROUNDED - YES. RELAMPED AND TESTED PER AMM 33-51-01-960-801 - OPS NORMAL.
